Advertisement

Mathematische Zeitschrift

, Volume 228, Issue 1, pp 1–9 | Cite as

An application of Noether-Fano inequalities

  • Nobuyoshi Takahashi

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Nobuyoshi Takahashi
    • 1
  1. 1. Department of Mathematics, University of Hiroshima, Kagamiyama 1-3-1, Higashi-Hiroshima, 739-8526 Japan (e-mail: takahasi@math.sci.hiroshima-u.ac.jp) JP

Personalised recommendations